# SDR DALA2020091763104

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 48,681 hours, 32,402 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Condition: Broken
- Location: Slat Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 9550, THE AIRCRAFT ROLLED AGGRESSIVELY TO THE RIGHT UPON SLAT DEPLOYMENT DURING APPROACH FOR LANDING.  THE ROLL REACHED 10-20 DEGREES OF BANK AND THEN WAS CORRECT BACK TO WINGS LEVEL BY THE AUTOPILOT.  NO OTHER FAULT MESSAGES OR INDICATIONS WERE OBSERVED.  CORRECTIVE ACTIONS: MAINTENANCE FOUND THE SLAT DRUM INBOARD ACTUATOR ROD END BROKEN IN HALF AND THE ACTUATOR OFF THE SLAT DRUM.  A NEW LEFT WING INBOARD SLAT DRIVE ACTUATOR WAS INSTALLED.  FUNCTIONAL CHECK WAS GOOD, PER B717 AMM 27-90-00 720-801.
